# SDR DALA2022121408121

- Difficulty date: August 10, 2019
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 83,460 hours, 10,915 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Skin
- Condition: Dented
- Location: Frms 30-31
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MTC REPORTED A DENT COMMON TO THE LT FUSELAGE SKIN, JUST BELOW THE LT WING ILLUMINATION LIGHT BETWEEN FRAMES 30-31, STR 26-27L. THE DENT MEASURED 4 IN LENGTH FWD/AFT, 1.5 IN LENGTH UP/DWN AND 0.062 AT THE DEEPEST POINT.  ALTHOUGH THE DENT IS WITHIN SRM ALLOWABLE FOR DEPTH, LENGTH AND PROXIMITY TO NEARBY FASTENERS  IT IS INSIDE THE EXCLUDED SECTION IAW SRM 53-21-11-283-006.  ACCOMPLISHED PERMANENT REPAIR AND BLENDED AREA IAW ERA 580319-14,  PERFORMED DVI INTERNAL AND EXTERNAL SKIN ON REPAIR AREA AND FOUND NO ADDITIONAL DAMAGE.
